Volume 168 Issue 1 – July 2008

The kissing number in four dimensions

Pages 1-32 by Oleg R. Musin | From volume 168-1

Ramification theory for varieties over a perfect field

Pages 33-96 by Kazuya Kato, Takeshi Saito | From volume 168-1

Growth of the number of simple closed geodesics on hyperbolic surfaces

Pages 97-125 by Maryam Mirzakhani | From volume 168-1

On local connectivity for the Julia set of rational maps: Newton’s famous example

Pages 127-174 by Pascale Roesch | From volume 168-1

The strong Macdonald conjecture and Hodge theory on the loop Grassmannian

Pages 175-220 by Susanna Fishel , Ian Grojnowski, Constantin Teleman | From volume 168-1

The derivation problem for group algebras

Pages 221-246 by Viktor Losert | From volume 168-1

Metric cotype

Pages 247-298 by Manor Mendel, Assaf Naor | From volume 168-1

Subelliptic $\mathrm{Spin}_{\mathbb{C}}$ Dirac operators, III. The Atiyah–Weinstein conjecture

Pages 299-365 by Charles L. Epstein | From volume 168-1